# SDR C2XA03CL190

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AIR/GROUND OPERATIONAL CHECKS ALONG WITH LANDING GEAR OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
